# SDR SWIA200718037

- Difficulty date: March 16, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 19,450 hours, 27,744 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,839 hours, 17,282 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A GOOD PORTION OF THE EMERGENCY LIGHT SYSTEM DOES NOT TEST.  REPLACED NR 2 BATTERY PACK IAW MM 33-50-02. OPERATIONAL CHECKS GOOD.
